# SDR ASAA2019101193989

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,063 hours, 9,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT/ APU GEN DROPPED OFF. GROUNDED - YES. PERFORMED APU BITE CHECK REF B737-800 FIM 49-60 TASK 801 NO CURRENT FAULTS LOGGED. PREVIOUS FAULT LOGGED 49-61127 FOUND TO BE INTERMITTENT. APU GROUND VERIFICATION CHECKS NORMAL.
